# SDR SIMA201806186001

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 31,037 hours, 28,102 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW V1,  DUE TO A CARGO DOOR OPEN EICAS MESSAGE.  ADJUSTED THE CARGO DOOR WARNING SWITCHES IAW AMM 52-76-01. OPS CHECKED GOOD.
